Matematicheskie Zametki
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Zametki:

Personal entry:
Save password
Forgotten password?

Mat. Zametki, 1979, Volume 25, Issue 2, Pages 217–223 (Mi mz8298)  

This article is cited in 26 scientific papers (total in 26 papers)

Structural and constructive characteristics of functions in $L_2$

L. V. Taikov

Moscow Institute of Forestry Engineering

Full text: PDF file (426 kB)

English version:
Mathematical Notes, 1979, 25:2, 113–116

Bibliographic databases:

UDC: 517.5
Received: 20.06.1977

Citation: L. V. Taikov, “Structural and constructive characteristics of functions in $L_2$”, Mat. Zametki, 25:2 (1979), 217–223; Math. Notes, 25:2 (1979), 113–116

Citation in format AMSBIB
\by L.~V.~Taikov
\paper Structural and constructive characteristics of functions in $L_2$
\jour Mat. Zametki
\yr 1979
\vol 25
\issue 2
\pages 217--223
\jour Math. Notes
\yr 1979
\vol 25
\issue 2
\pages 113--116

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Esmaganbetov, “Widths of classes from $L_2[0,2\pi]$ and the minimization of exact constants in Jackson-type inequalities”, Math. Notes, 65:6 (1999), 689–693  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. B. Vakarchuk, “$K$-functionals and exact values of $n$-widths of some classes in $L_2$”, Math. Notes, 66:4 (1999), 404–408  mathnet  crossref  crossref  mathscinet  isi
    3. M. Sh. Shabozov, O. Sh. Shabozov, “Widths of Some Classes of Analytic Functions in the Hardy Space $H_2$”, Math. Notes, 68:5 (2000), 675–579  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. S. B. Vakarchuk, “On Best Polynomial Approximations in $L_2$”, Math. Notes, 70:3 (2001), 300–310  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Shabozov, MS, “Widths of some classes of analytic functions in the Bergman space”, Doklady Mathematics, 65:2 (2002), 194  isi
    6. S. B. Vakarchuk, “Jackson-Type Inequalities and Widths of Function Classes in $L_2$”, Math. Notes, 80:1 (2006), 11–18  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. S. B. Vakarchuk, V. I. Zabutnaya, “A Sharp Inequality of Jackson–Stechkin type in $L_2$ and the Widths of Functional Classes”, Math. Notes, 86:3 (2009), 306–313  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. M. Sh. Shabozov, “Widths of Classes of Periodic Differentiable Functions in the Space $L_{2}[0,2\pi]$”, Math. Notes, 87:4 (2010), 575–581  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. Shabozov M.Sh., Yusupov G.A., “Inequalities between the Best Approximations and Homogenizations of Moduli of Continuity in the Space L-2”, Doklady Mathematics, 82:3 (2010), 892–895  crossref  isi
    10. M. Sh. Shabozov, G. A. Yusupov, “Best Polynomial Approximations in $L_2$ of Classes of $2\pi$-Periodic Functions and Exact Values of Their Widths”, Math. Notes, 90:5 (2011), 748–757  mathnet  crossref  crossref  mathscinet  isi
    11. Li J. Liu Y.-p. Su Ch.-M., “The Jackson Inequality and Widths of Function Classes in l-2([0,1], X(2V+1))”, J. Complex., 28:5-6 (2012), 582–596  crossref  isi
    12. Shabozov M.Sh. Yusupov G.A., “Widths of Certain Classes of Periodic Functions in l-2”, J. Approx. Theory, 164:7 (2012), 869–878  crossref  isi
    13. Shabozov M.Sh., “Exact Jackson-Stechkin-Type Inequalities for 2 Pi-Periodic Functions in (2) and Widths of Some Classes of Functions”, Ukr. Math. J., 63:10 (2012), 1633–1639  crossref  isi
    14. Shabozov M.Sh., Vakarchuk S.B., “On the Best Approximation of Periodic Functions by Trigonometric Polynomials and the Exact Values of Widths of Function Classes in l (2)”, Anal. Math., 38:2 (2012), 147–159  crossref  isi
    15. Yusupov G.A., “Tochnye neravenstva tipa dzheksona-stechkina i poperechniki funktsionalnykh klassov v $l_{2}$”, Izvestiya tulskogo gosudarstvennogo universiteta. estestvennye nauki, 2012, no. 2, 124–135  elib
    16. Shabozov M.Sh., Temurbekova S.D., “Znacheniya poperechnikov klassov funktsii iz $l_{2}[0,2\pi]$ i minimizatsiya tochnykh konstant v neravenstvakh tipa dzheksona”, Izvestiya tulskogo gosudarstvennogo universiteta. estestvennye nauki, 2012, no. 3, 60–68  elib
    17. G. A. Yusupov, “Tochnye znacheniya poperechnikov nekotorykh klassov funktsii iz $L_2$ i minimizatsiya konstant v neravenstvakh tipa Dzheksona–Stechkina”, Model. i analiz inform. sistem, 20:5 (2013), 106–116  mathnet
    18. S. N. Vasil'ev, “Widths of some functional classes in the space $L_2$ on a period”, Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 202–207  mathnet  crossref  mathscinet  isi  elib
    19. M. Sh. Shabozov, K. Tukhliev, “Neravenstva Dzheksona — Stechkina c obobschennymi modulyami nepreryvnosti i poperechniki nekotorykh klassov funktsii”, Tr. IMM UrO RAN, 21, no. 4, 2015, 292–308  mathnet  mathscinet  elib
    20. Shabozov M.Sh. Palavonov K.K., “Exact Values of Widths of Certain Classes of Periodic Differentiable Functions in the Space l (2)[0, 2 Pi]”, Anal. Math., 41:1-2 (2015), 103–115  crossref  isi
    21. Vakarchuk S.B., “Jackson-Type Inequalities with Generalized Modulus of Continuity and Exact Values of the n-Widths for the Classes of (?, ?)-Differentiable Functions in L 2. I”, Ukr. Math. J., 68:6 (2016), 823–848  crossref  mathscinet  isi
    22. Shabozov M.Sh. Yusupov G.A. Temurbekova S.D., J. Approx. Theory, 215 (2017), 145–162  crossref  mathscinet  zmath  isi  elib  scopus
    23. Vakarchuk S.B., “On the Moduli of Continuity and Fractional-Order Derivatives in the Problems of Best Mean-Square Approximation By Entire Functions of the Exponential Type on the Entire Real Axis”, Ukr. Math. J., 69:5 (2017), 696–724  crossref  isi
    24. Babenko V.F. Konareva S.V., “Jackson-Stechkin-Type Inequalities For the Approximation of Elements of Hilbert Spaces”, Ukr. Math. J., 70:9 (2019), 1331–1344  crossref  isi
    25. M. Sh. Shabozov, “Nekotorye voprosy approksimatsii periodicheskikh funktsii trigonometricheskimi polinomami v $L_2$”, Chebyshevskii sb., 20:4 (2019), 385–398  mathnet  crossref
    26. Vakarchuk S.B., “On the Estimates of Widths of the Classes of Functions Defined By the Generalized Moduli of Continuity and Majorants in the Weighted Space l-2,l-X(0,1)”, Ukr. Math. J., 71:2 (2019), 202–214  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:175
    Full text:105
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021